MathSciNet Relay Station
MathSciNet bibliographic data
MR1273416 (95f:14025) 14E05 (14J45 14J60 14J70)
Kollár, János Nonrational hypersurfaces. J. Amer. Math. Soc. 8 (1995), no. 1, 241–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement